

FRIDAY March 24, 2023

NCM Motorsports Park

GATES OPEN 24 HOURS Starting Thursday at 3:00PM

Session Start When Grid Releases Cars and INCLUDES THE COOL DOWN LAP

NOTE: Timed Session Results, Race Grids and Schedules are now on the NASA GL website nasagreatlakes.com

Race Tech Thursday 6pm-7:30, Friday 8:00an until 7:00pmish

| | kace i | ech Thursday 6pm-7:30, Friday 8:0 | Juan until / | :uupmisn | |
|-------------|------------|--|---------------|-----------------------|---------------|
| | | NOTE: Test & Tune - No timing on Friday | except for TR | EC | |
| | | Driver info located in Garages A-B | | | |
| Start | ET* | TRACK | | Comp School Schedule | |
| 7:30 AM | | Comp School Meeting in Classroom BIG WHITE TENT | 7:30-9:00AM | Classroom Session 1 | 1 hour 30 min |
| 7:00 AM | | TEAM NASA MEETING | | BIG WHITE TENT | |
| 7:15 AM | | NASA Central/Driver Info Opens | | | |
| 7:30 AM | | HPDE/TT Meeting at Driver Info | | | |
| 8:00 AM | | Race Driver Meeting at Driver Info | | | |
| 8:15 AM | | TREC Race Drivers Meeting-Driver Info | | | |
| | | | | | |
| | | TREC Pit stall set up aftr 8:30am | | | |
| 8:30 AM | 0:15 | HPDE 3 / 4 / TT WARM UP | | | |
| 8:45 AM | 0:15 | Lightning WARM UP w/TREC | | | |
| 9:00 AM | 0:15 | Thunder WARM UP w/TREC | | | |
| 9:15 AM | 0:15 | Comp School half track | 9:15-9:30AM | First Track Session | 15 min |
| 9:30 AM | 0:20 | HPDE 3/4/TT | 9:45-10:45AM | Classroom Session 2 | 1 hour |
| 9:50 AM | 0:25 | Lightning w/TREC | | | |
| 10:15 AM | 0:25 | Thunder w/TREC | | | |
| 10:40 AM | 0:20 | HPDE 3 / 4 / TT | | | |
| 11:00 AM | 0:15 | Comp School Leap Frog | 11:00-11:15PM | Second Track Session | 15 min |
| 11:15 AM | 1:00 | LUNCH | 11:30-12:30PM | Classroom Session 3 | 1 hour 5 min |
| 12:15 PM | 0:20 | Lightning w/TREC | 12:30-1:00PM | LUNCH | 30 min |
| 12:35 PM | 0:20 | Thunder w/TREC | | | |
| 12:55 PM | 0:20 | HPDE 3/4/TT | | | |
| 1:15 PM | 0:20 | Comp School Proper Passing & Standing start | 1:55-1:35PM | Third Track Session | 20 min |
| 1:35 PM | 0:30 | Lightning & Thunder-NO TREC | 1:45-2:15PM | Classroom Session 4 | 30 min |
| 2:05 PM | 0:20 | HPDE 3/4/TT | | | |
| 2:25 PM | 0:05 | Course Check | | | |
| 2:30 PM | 3:00 | TREC- 3 Hour race w/Comp School (rolling start) | 2:30-3:15PM | Fourth Track Session | 45 min |
| 5:30 PM | 0:00 | End of Sessions | 3:30-4:00PM | Classroom Session 5 | 30 min |
| HPDE Group | Definition | 5: | | | |
| HPDE 3/4/TT | Intermed | iate- Passing areas more liberal and increasing as day progresses. | | 70 m let | = |

TRACK

Indy Race Tire Plus.com 317-658-8663 IndyRaceTirePlus@Gmail.com

RACE Group Definitions:

ThunderAI, AIX, CMC, GTS2-4,HC1,SI,ST1-4,SU

Facing Hereditary Cancer EMPOWERED

Lightning

944SPEC, GTS1,HC2,NP01,E30,SE46, SM, ST5-6, TRGTR

Performance Brakes





PRO

Optimized deceleration



| | | GATES OPEN Thursday 3 Race Tech opens Friday | • | | | | |
|-------------------------|-----------------|--|------------------------|-------------------------|-----------------|--|---------|
| | | HPDE1 C | Classroom located | in the BIG WH | ITE TENT | , , | |
| | | NOTE: Timed Session Results, Race Grids SATURDAY | and Schedules a | ire on www.na | sagre at la | kes.com Click the Event Details SUNDAY | |
| | | Grand Full Course 3.15 Miles | SAT&SUN | | | | _ |
| | | | | Tent at GoKa | | | |
| Start 7:00 AM | ET* 0:15 | TRACK Instructors Meeting on Grid | Clasroom | Start 7:30 AM | ET* 0:15 | TRACK Instructors Meeting on Grid | Clasroo |
| 7:00 AM | 0.15 | TEAM NASA MEETING | | 7:30 AM | 0.15 | TEAM NASA MEETING | |
| | IFO OPE | NS AT 7:15 | | | | DRIVER INFO OPENS AT 7:45 | |
| 7:15 AM | | HPDE1 only Tech on Grid W/Instructors | adar at 9am | 8.00 4 14 | | UDDE1 most at grid | |
| 7:45 AM | HPDEZ, | 3,4,TT give self tech forms to your group lea RACERS MEETING @ DRIVER INFO | ader at 8am | 8:00 AM 8:00 AM | | HPDE1 meet at grid HPDE2 meet in Classroom | HPDE |
| 8:00 AM | | HPDE1 meet at grid | | 8:00 AM | | HPDE3 meet in Garage 10,11 | |
| 8:00 AM | | HPDE2 meet in Classroom | HPDE 2 | 8:00 AM | | HPDE4 meet Garage 17,18 | |
| 8:00 AM | | HPDE3 meet in Garage 1 | | | | Time Trial meet at Driver Info | |
| 8:00 AM 8:00 AM | | HPDE4 meet Garage 9 Time Trial meet at Driver Info | | | | | |
| | | | | 0.000 | e | | |
| 8:30 AM 8:50 AM | 0:20 | Thunder WARM UP | | 8:30 AM 8:45 AM | 0:15 | Lightning and Thunder Warm up (no time) HPDE4 WARM UP | - |
| 9:10 AM | | Ligntning WARM up TT & HPDE 4 WARM UP | | 9:00 AM | | Time Trial (Grid by SAT Merge) - Session 1 | |
| 9:25 AM | 0:15 | HPDE 1 WARM UP (W/Pace Car) | | 9:15 AM | 0:15 | HPDE 3 WARM UP | |
| 9:40 AM | 0:15 | HPDE 2 WARM UP | HPDE1 | 9:30 AM | 0:15 | HPDE 2 WARM UP | |
| 9:55 AM | 0:15 | HPDE 3 WARM UP | | 9:15 AM | | RACE Driver Meeting at Driver Info | |
| 10:10 AM | 0:15 | Time Trial - Session 1 | | 9:45 AM | 0:15 | HPDE 1 WARM UP | |
| 10:25 AM | 0:15 | Thunder Qualifying | | 10:00 AM | 0:15 | Time Trial - Session 2 | HPDE |
| 10:40 AM 10:45 AM | 0:05 | Course Check HPDE 4 | | 10:15 AM 10:40 AM | 0:25 | THUNDER RACE 2 of 3 (grid by time) HPDE 4 | |
| 10:45 AM 11:05 AM | 0:20 | Lightning Qualifying | | 10:40 AM 11:00 AM | 0:20 | Course Check | |
| 11:20 AM | 0:10 | HPDE 2 | | 11:05 AM | 0:25 | LIGHTNING Race 2 of 3 (grid by time) | |
| 11:40 AM | 0:20 | HPDE 1 "Point by, Pass Hands" | | 11:30 AM | 0:20 | HPDE 2 | |
| 12:00 PM | 0:20 | HPDE 3-Side by Side and Mini Pass | HPDE1 | 11:50 AM | 0:20 | HPDE 1 "Book of Eob" | |
| 12:20 PM 12:35 PM | 0:15 | Time Trial - Session 2 | | 12:10 PM 12:30 PM | 0:20 | HPDE 3-Monster Passing Time Trial - Session 3 | HPDE |
| 12:55 PM | 0:15 | RACE Driver Meeting at Driver Info | | 12:45 PM | 0:15 | LUNCH | |
| 1:10 PM | 0:00 | Time Trial Meeting | | 1:10 PM | 0:35 | Time Trial Meeting | |
| 1:10 PM | 0:25 | Parade Laps-Registerd drivers only | HPDE2 | 1:45 PM | 0:30 | THUNDER 3 of 3 (Grid by time) | |
| 1:35 PM | 0:30 | THUNDER RACE 1 of 3 | | 2:15 PM | 0:20 | HPDE 4 | |
| 2:05 PM | 0:15 | Time Trial - Session 3 | | 2:35 PM | 0:15 | Time Trial - Session 4 | |
| 2:20 PM | 0:20 | HPDE 4 | | 2:50 PM | 0:20 | HPDE1-Cone Circus | |
| 2:40 PM | 0:20 | HPDE 3-3 Wide Drill | | 3:10 PM | 0:05 | Course Check | HPDE |
| 3:00 PM 3:20 PM | 0:20 | HPDE 2-Offline Drill | | 3:15 PM | 0:30 | LIGHTNING RACE 3 of 3 (Grid by Time) | _ |
| 3:40 PM | 0:20 | HPDE 1 "Apex" Course Check | HPDE1 | 3:45 PM 4:05 PM | 0:20 | HPDE 2 -Paced Passing HPDE 3-2wide close proximity drill | |
| 3:45 PM | 0:30 | LIGHTNING RACE 1 of 3 | | 4:25 PM | 0:15 | Time Trial - Session 5 | |
| 4:15 PM | 0:20 | HPDE 3&4-Quali/TT Drill | | 4:40 PM | 0:25 | HPDE 1/2 Reverse Grid Drill | |
| 4:35 PM | 0:15 | Time Trial - Session 4 | | 5:05 PM | 0:25 | HPDE 3/4 | |
| 4:50 PM | 0:20 | HPDE 2-Paced Passing Drill HPDE 1 "Vision, Perfect-Line" | | 5:30 PM |] | End of sessions | _ |
| 5:10 PM 5:30 PM | 0:20 | End of Sessions-Track Walk | | 7:00 | тн | Everyone must be out of the gate ANK YOU FROM TEAM NASA!! SAFE TRAY | /FLSI |
| 51001111 | 0.00 | Awards and BBQ Garage A-B | | | | | VLLJ: |
| * - Estimated | Time from | FIRST Car OFF Grid to LAST Car OFF Track | | | _ | | |
| DE Group Def | | | | | | DYOTIRES | 0 |
| PDE 1 | Beginner- | Instructor assigned, passing on main straights only. | | ſ | | | |
| PDE 2 | | iver Coach assigned for 1-2 sessions | | l | | | |
| PDE 3 | | ate-Passing areas more liberal and increasing as da | ay progresses. | | | | |
| DE 4 ne Trial | | Passing allowed anywhere using caution. Passing allowed anywhere using caution- Compete | o for fastest lan time | | (F | | |
| CE Group Def | | rassing anowed any where using eactor compete | | | CO | MPETITION | |
| under | AI, AIX, C | MC, GTS2-5, SI,ST1-4, SU | | | | | |
| htning | 944Spec, | | y Race | / / [| | | |
| | | | e Plus.com | | | | |
| | | | -658-8663 | | | | |